English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109950/140901 (78%)
Visitors : 46004392      Online Users : 866
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/32569
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/32569

    Title: 4-Caterpillars的優美標法
    Graceful Labelings of 4-Caterpillars
    Authors: 吳文智
    Wu, Wen Chih
    Contributors: 李陽明
    Wu, Wen Chih
    graceful labelling
    Date: 2005
    Issue Date: 2009-09-17 13:46:05 (UTC+8)
    Abstract: 樹是一個沒有迴路的連接圖。而4-caterpillar是一種樹,它擁有單一路徑連接到數個長度為3的路徑的端點。一個有n個邊的無向圖G的優美標法是一個從G的點到{0,1,2,...,n}的一對一函數,使得每一個邊的標號都不一樣,其中,邊的標號是兩個相鄰的點的編號差的絕對值。在這篇論文當中,我們最主要的目的是使用一個演算法來完成4-caterpillars的優美標法。
    A tree is connected acyclic graph. A 4-caterpillar is a tree with a single path only incident to the end-vertices of paths of length 3. A graceful labelling of an undirected graph G with n edges is a one-to-one function from the set of vertices of G to the set {0,1,2,...,n} such that the induced edge labels are all distinct, where the edge label is the difference between two endvertex labels. In this thesis, our main purpose is to use an algorithm to yield graceful labellings of 4-caterpillars.
    Reference: [1] R.E. Aldred and B.D. McKay, Graceful and harmonious
    labellings of trees, Bull. Inst. Combin. Appl., 23 (1998) 69-72.
    [2] R.E. Aldred, J. Siran and M. Siran, A Note on the number of graceful labellings of paths, Discrete Math., 261 (2003) 27-30.
    [3] J.C. Bermond, Graceful graphs, radio antennae and French windmills, Graph Theory and Combinatorics, Pitman, London (1979) 18-37.
    [4] J.C. Bermond and D. Sotteau, Graph decompositions and G-design, Proc. 5th British Combinatorics Conference, 1975, Congress. Number., XV (1976) 53-72.
    [5] V. Bhat-Nayak and U. Deshmukh, New families of graceful banana trees, Proc. Indian Acad. Sci Math. Sci., 106 (1996) 201-216.
    [6] G. S. Bloom, A chronology of the Ringel-Kotzig conjecture and the continuing quest to call all trees graceful, Ann. N. Y. Acad. Sci., 326 (1979) 32-51.
    [7] C.P. Bonnington and J. Siran, Bipartite labelling of trees with maximum degree three, Journal of Graph Theory, 31 (1999) 37-56.
    [8] L. Brankovic, A. Rose and J. Siran, Labelling of trees with maximum degree three and improved bound, preprint, (1999).
    [9] H.J. Broersma and C. Hoede, Another equivalent of the graceful tree conjecture, Ars Combinatoria, 51 (1999) 183-192.
    [10] M. Burzio and G. Ferrarese, The subdivision graph of a graceful tree is a graceful tree, Discrete Mathematices, 181 (1998) 275-281.
    [11] I. Cahit, R. Cahit, On the graceful numbering of spanning trees, Information Processing Letters, vol. 3, no. 4, pp. (1998) 115-118.
    [12] Y.-M. Chen, Y.-Z. Shih, 2-Caterpillars are graceful. Preprint, (2006).
    [13] W.C. Chen, H.I. Lu and Y.N. Yeh, Operations of interlaced trees and graceful trees, Southeast Asian Bulletin of Mathematics, 21 (1997) 337-348.
    [14] P. Hrnciar, A. Havier, All trees of diameter five are graceful. Discrete Mathematices, 31 (2001) 279-292.
    [15] K.M. Koh, D.G. Rogers and T. Tan, A graceful arboretum: A survey of graceful trees, in Proceedings of Franco-Southeast Asian Conference, Singapore, May 1979, 2 278-287.
    [16] D. Morgan, Graceful labelled trees from Skolem sequences, Proc. of the Thirty-first Southeastern Internat, Conf, on Combin., Graph Theory, Computing (Boca Raton, FL, 2000) and Congressus Numerantium, (2000) 41-48.
    [17] D. Morgan, All lobsters with perfect matchings are graceful, Electronic Notes in Discrete Mathematices, 11 (2002), 503-508.
    [18] A.M. Pastel and H. Raynaud, Les oliviers sont gracieux, Colloq. Grenoble, Publications Universite de Grenoble, (1978).
    [19] A. Rose, On certain valuations of the vertices of graph, Theory of Graphs, International Symposium, Rome, July 1996, Gordon and Breach, N.Y. and Dunod Paris (1967) 349-355.
    [20] J.-G. Wang, D.J. Jin, X.-G. Lu and D. Zhang, The gracefulness of a class of lobster Trees, Mathematical Computer Modelling, 20 (1994) 105-110.
    [21] D.B. West, Introduction to Graph Theory, Prentice-Hall, Inc. (1996).
    Description: 碩士
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0091751009
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File Description SizeFormat
    75100901.pdf136KbAdobe PDF21792View/Open
    75100902.pdf86KbAdobe PDF21747View/Open
    75100903.pdf69KbAdobe PDF21787View/Open
    75100904.pdf119KbAdobe PDF21997View/Open
    75100905.pdf143KbAdobe PDF21731View/Open
    75100906.pdf148KbAdobe PDF22084View/Open
    75100907.pdf469KbAdobe PDF22157View/Open
    75100908.pdf65KbAdobe PDF21693View/Open
    75100909.pdf136KbAdobe PDF21917View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    著作權政策宣告 Copyright Announcement
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback